# SDR CA131010008

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 748 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D4464041
- Condition: Cracked
- Part time: 919 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED A CRACK IN THE SIDE PANEL OF THEIR AUXILIARY FUEL TANK AND WERE ADVISED TO RETURN FOR EVALUATION.  UPON INSPECTION OF INTERIOR OF TANK ASSY IT WAS FOUND SEVERAL WELDS ATTACHING THE SIDE PANEL TO THE SUPPORTING FRAMES WERE BROKEN.  ALSO, THE INTERIOR SIDE PANEL ALSO SHOWED SIGNS OF WEARING FROM RIVET HEAD.
